# SDR ASOA2014111011628

- Difficulty date: October 18, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,646 hours, 11,192 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R CRACKED BETWEEN BS 1144 - 1162.  PERFORMED EDDY CURRENT INSPECTION OF STR 7R CUTOUT IAW NDTM PT. 1, 51-20-006-250-A01 NO INDICATIONS NOTED AT THIS TIME.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  COMPLIED WITH GREO 670-53-61-292, REV C DATED.  REPAIR ANGLE 670-53-61-292-1, FABRICATED FROM 2024-T3.050 ALUM SHT P.O M12115.
